# SDR SIMA20140407003

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,524 hours, 17,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REENTER MEL 33-34 EMERGENCY CEILING LIGHT INOPERATIVE.  R & R EMERGENCY CEILING LIGHT IAW MSP, OPERATIONS CHECKED GOOD MEL RESTORED.
